# SDR DALA2020081002744

- Difficulty date: August 8, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N3752
- Make and model: Boeing 737832
- Aircraft serial: 30492
- Aircraft time: 63,624 hours, 23,517 cycles
- Engine: Cfmint CFM567B26E
- Engine time: 19,414 hours, 10,255 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Part serial: MX751769
- Condition: Inoperative
- Location: Hyd System
- Part time: 2,729 hours, 1,175 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DE/HYD- DECLARED EMERGENCY INTO FAI DUE TO 'A' SYSTEM HYDRAULIC QUANTITY DROPPING. PRESSURE NORMAL. ALTERNATE GEAR EXTEND UTILIZED. CORRECTIVE ACTION: REPLACED LT ENGINE HYDRAULIC PUMP AND 'A' SYSTEM HYDRAULIC PRESSURE MODULE. PERFORMED 'A' HYDRAULIC SYSTEM FLUSH PER B737 AMM. CASE DRAIN FILTER CLEAN. AIRCRAFT RETURNED TO SERVICE.
